# SDR 2007UALA01659

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 17,465 hours, 7,620 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON W-SWITCH IN ARM.  RESET CIDS AND ACCOMPLISHED EMERGENCY LIGHTING SYSTEM TEST.  TEST PASS, EMERGENCY LIGHTS CHECK NORMAL.
